Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffer from pins and needles pain after skin grafting due to burns. Solution?

Hi there, I suffered third degree burns to my right hand last year end of October . The skin graft was done 2 weeks later. Now since 2 weeks ago I am suffering from terrible pins and needles in my hand. It is really very uncomfortable and keeps me awake. Mornings are just as bad as in the evening. Any suggestions to make this stop? Thanks Nazley
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi and thanks for the query,
that is a common manifestation, to feel pins and needles after this procedure. this is called a peripheral neuropathy. There are drugs that have been described to be very helpful under such circumstances. anti epileptic drugs like Carbamazepine, non steroidal anti inflammatory drugs and tricyclic anti depressants have proven useful in these situations. I however suggest you meet a neurologist for a proper evaluation and prescription , for compliance and monitoring of clients under this therapy is fundamental.
Thanks and best regards,
Luchuo, MD.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor